How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified Physician
Category: Medical
Satisfied Customers: 64049
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, health, prevention, complementary medicine, etc.
24257177
Type Your Medical Question Here...
DrRussMD is online now
A new question is answered every 9 seconds

Can taking Sumatriptan cause unwanted erections

Resolved Question:

Can taking Sumatriptan cause unwanted erections
Submitted: 5 years ago.
Category: Medical
Expert:  DrRussMD replied 5 years ago.
Hello from JA
This is not a side effect of sumatryptan
It has not even been reported after market
But difficulty with erections, although not a side effect, has been reported.

Any side effect could happen in a given individual.
So if you don't take the med and don't have erections as you are describing, this would be the test.

Unwanted erections can be normal in younger men, so I am not sure you have an abnormality....discussing with your doctor will clarify.

good luck

Let me know if you have further questions, details or need clarification, just use reply.......

Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

DrRussMD and 3 other Medical Specialists are ready to help you